Panadol Children's Chewable 24 Tablets

$7.99
In Stock


Calculate Shipping



Standard National Delivery - $7.95
We will choose the most cost effective and/or fastest option for a fixed price. This service is supported by Australia Post or a courier company of our choice. All deliveries are fully tracked, signature may be required. You authorise the delivery company to leave the parcel at the front door. No PO Box, GPO Box, Parcel Lockers or other similar addresses. Must be a street address only.
TOLL Express Courier - $16.95
Toll is one of Australia's largest courier companies. Their deliveries arrive next business day in all Australian metro cities. All deliveries are fully tracked, no signature required. You authorise Toll to leave the parcel at the front door. PO Box, GPO Box, Parcel Lockers or other similar addresses. Must be a street address only.
Local Pickup @ Murrumbeena - $0.00
Local Pickup at David Jones Pharmacy 448 Neerim Road Murrumbeena Victoria 3163. Drivers license must be presented for collection. Pick up is usually available next business day, an email is sent to confirm this.

Panadol Children's Chewable Tablets 24 AUST-R 159902

Children’s Panadol Chewable Tablets can be taken without water as they dissolve in the mouth. Children’s Panadol Chewable Tablets are cherry flavoured, and they provide a suitable pain and fever relieving solution when your family is out and about.

Overview

Children’s Panadol Chewable Tablets provide effective temporary relief from the pain and fever associated with

  • Earache
  • Headache
  • Cold & Flu symptoms
  • Teething
  • Immunisation

And like all Children’s Panadol products, Children’s Panadol Chewable Tablets are gentle to tiny tummies.

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Directions

Age Average Weight Dose (tablets)
3 - 6 Years 14-20kg 2 tablets (max 8 in 24 hrs)
6 - 9 Years 20 - 28 kg 3 tablets (max 12 in 24 hrs)
9 - 11 Years 28 - 36 kg 4 tablets (max 16 in 24 hrs)
11 - 12 Years 36 - 41 kg 5 tablets (max 20 in 24 hrs)
  • Do not use if using other products containing paracetamol.
  • Take every 4-6 hours as necessary up to a maximum of 4 doses per 24 hours.
  • Taste is improved if the tablet is not chewed but simply dissolved in the mouth.
  • This product is intended for children 3-12 years.
  • Do not use for more than 48 hours at a time, except on medical advice.

STORE BELOW 30°C. Protect from moisture. Do not refrigerate.

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Ingredients

Each Chewable Tablet contains:

  • 120 mg paracetamol
  • Saccharin Sodium
  • 6.4g Mannitol per 20 tablets which may have laxative effects or cause diarrhea.
  • No Aspirin
  • No Lactose
  • No Preservatives
  • No Gluten

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

(8412)

SKU 8412
Barcode # 9300673447470
Brand GSK
Shipping Weight 0.2000kg
Shipping Width 0.202m
Shipping Height 0.135m
Shipping Length 0.060m
Unit Of Measure ea

Yes

Be The First To Review This Product!

Help other David Jones Pharmacy Online users shop smarter by writing reviews for products you have purchased.

Write a product review


More From This Category